# SDR CA000621024

- Difficulty date: June 21, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 8,368 hours
- System (JASC): 2720 · Rudder Control System
- Part: Lever
- Part number: C3CF1314
- Condition: Cracked
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A 100 HOUR INSPECTION ON THE RUDDER PEDALS THE ENGINEER FOUND A CRACK AT THE TOP OF THE RUDDER PEDAL LEVER. THE LEVER WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
